My husband has been injecting himself every morning with Forteo and he has been complaining of nausea. I just read that it is a side effect. Is there anything that can help him?
scranton; Yes but when you're on this medication just about everything you take the doctor has to know about You should give the doctor a call and let him or the nurse know what is going on with your husband and see if he can prescribe him something to help him with this problems. Good luck and hope he starts to do better. Chuck1957
- Forteo Information for Consumers
- Forteo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Forteo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2010 • 1 answer
Posted 28 Jul 2010 • 1 answer
Posted 31 Oct 2011 • 1 answer
Posted 3 Mar 2013 • 5 answers
Posted 15 Apr 2016 • 0 answers